bannednutritionnapsgear

Upset Stomach from Deca?

FriscoKid39

Member
Member
What’s up Guys and Gals
I got a question for you.

In week 5 of my current cycle and my stomach is starting to feel upset and I have no appetite really.
Nothing major but just a change and I felt I should post something now rather then tomorrow when I could be more sick possibly.

The First 4 weeks have been great. Results wise and strength wise it’s been one of my best cycles so far. I can feel the Deca really starting to kick in. I am really dialed into my diet and hitting the gym, getting good recovery in as well. I am assuming this stomach pain is from the Deca, Has anyone else ever experienced this with Deca?

41 years old
5’10, 198lbs, BF 10%.


I have done my fair share of cycles in the past and they have all been great. I have even run Tren on a couple cycles and i didn’t have any stomach problems. I have run Deca a couple times before in my early 30,s and everything seemed good.
I get my blood work done pre, mid and post cycle.

My current cycle ,
DBol 50mg weeks 1-4
Test E 500mg weeks 1-14
Deca 500mg weeks 1-14

aromasin 12.5 EOD also adjust accordingly
ORGAN ST weeks 1-4
Back To TRT
I have Prami on hand if I need it. I never needed it with Tren but always had it on hand.

Thanks for the comments and suggestions [emoji3][emoji106]
 

P0N

Community Leader
VIP Moderator
It's not impossible that it's the deca doing it, but it's more likely the dbol tore it up. Are you so taking proviron?
 

cbbram

Community Leader
VIP Moderator
I've had stomach issues on cycle more than once. I've always recovered and stayed on course.
 

DylanGemelli

Founding Member
Super Moderator
i havent personally but i have seen others have issues, mainly with tren and/or orals though... 50 mg of dbol per day was way too much and didnt do you any favors
 
Top